RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Bull. Soc. Math. Fr., 2018, том 146, выпуск 4, страницы 675–690 (Mi bsmf2)  

On ergodic averages for parabolic product flows

Alexander I. Bufetovabcde, Boris Solomyakf

a Aix-Marseille Université
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
c Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), Moscow
d National Research University "Higher School of Economics", Moscow
e Chebyshev Laboratory, St. Petersburg State University, Department of Mathematics and Mechanics
f Bar-Ilan University, Department of Mathematics

Финансовая поддержка Номер гранта
European Research Council 647133 (ICHAOS)
Министерство образования и науки Российской Федерации MD 5991.2016.1
5-100
Российский фонд фундаментальных исследований 18-31-20031
Санкт-Петербургский государственный университет
Israel Science Foundation 396/15
We are deeply grateful to Jon Chaika for asking the question that led to this work and for useful discussions. The research of A. Bufetov on this project has received funding from the European Research Council (ERC) under the European Union's Horizon 2020 Research and Innovation Programme under grant agreement no. 647133 (ICHAOS). It was also supported by the Grant MD 5991.2016.1 of the President of the Russian Federation, by the RFBR grant 18-31-20031, by the Russian Academic Excellence Project '5-100' and by the Gabriel Lame Chair at the Chebyshev Laboratory of the SPbSU, a joint initiative of the French Embassy in the Russian Federation and Saint-Petersburg State University. B. Solomyak has been supported by the Israel Science Foundation (grant 396/15).


DOI: https://doi.org/10.24033/bsmf.2770


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 29.12.2016
Исправленный вариант: 03.05.2017
Принята в печать:01.06.2017
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/bsmf2

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:1

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019